# SDR ASAA2015111414291

- Difficulty date: November 14, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD UPPER LUG, STABILIZER SIDE, CORRODED ON AFT FACE. ACFT GROUNDED.  THE LUG WAS REPAIRED IAW EA CMPT 55 EA 16249.
